Translator Disclaimer
December 1994 Eigenfunction expansions for elastic wave propagation problems in stratified media $R^{3}$
Senjo Shimizu
Tsukuba J. Math. 18(2): 283-350 (December 1994). DOI: 10.21099/tkbjm/1496162606

Abstract

This paper provides eigenfunction expansions associated with the stationary problems for elastic wave propagation in stratified media $R^{3}$. The eigenfunction expansion is given in terms of generalized eigenfunctions corresponding to incident, reflected, refracted and Stoneley waves.

Citation

Download Citation

Senjo Shimizu. "Eigenfunction expansions for elastic wave propagation problems in stratified media $R^{3}$." Tsukuba J. Math. 18 (2) 283 - 350, December 1994. https://doi.org/10.21099/tkbjm/1496162606

Information

Published: December 1994
First available in Project Euclid: 30 May 2017

zbMATH: 0841.35074
MathSciNet: MR1305818
Digital Object Identifier: 10.21099/tkbjm/1496162606

Rights: Copyright © 1994 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
68 PAGES


SHARE
Vol.18 • No. 2 • December 1994
Back to Top